# SDR REXA2025102000956

- Difficulty date: October 18, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N625CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10113
- Aircraft time: 46,741 hours, 36,706 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 15 CEILING EMERGENCY LIGHT INOP.  REMOVED & REPLACED ROW 15 CEILING EMERGENCY FLOOD-LIGHT BULB IAW AMM 33-51-09, OPS TEST GOOD.
